# SDR R61A201407250925

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 20,253 hours, 15,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE PHOTO LUMINESCENT STRIP AT ROW 1 SLID OUT OF POSITION.  MAINTENANCE REPOSITIONED PHOTO LUMINESCENT STRIP IAW EMB AMM AND OPS CHECKED GOOD.
